# SDR GLBA2016113000620

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,333 hours, 36,475 cycles
- System (JASC): 4960 · APU Controls
- Part: Relay
- Part number: 32540
- Condition: Burned
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SIG EVENT - PILOT REPORTED THAT ON ENGINE SHUTDOWN HAD PUFF OF ELECTRIC SMOKE FROM APU AUX RELAY BOX IN COCKPIT. MAINTENANCE FOUND THAT THE APU STARTER RELAY WAS BUNT AND FEEDER PROTECT RELAY, R&R RELAY AND FEEDER CABLE, OPS CK GOOD.
